CaltechAUTHORS
  A Caltech Library Service

Appendix to the Paper of Scholl

de Jeu, Rob (2000) Appendix to the Paper of Scholl. In: The Arithmetic and Geometry of Algebraic Cycles. NATO Science Series. No.548. Springer , Dordrecht, pp. 491-493. ISBN 978-0-7923-6194-7. https://resolver.caltech.edu/CaltechAUTHORS:20191209-091349747

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20191209-091349747

Abstract

Let X/Q be a smooth projective (but not necessariy geometrically irreducible) variety, and let χ be a flat proper model of X over Z. Then the image of the map K′∗(χ)⊗Q→K′∗(X)⊗Q=K∗(X)⊗Q (1) is independent of the model χ.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-94-011-4098-0_18DOIArticle
Additional Information:© 2000 Springer Science+Business Media Dordrecht. Received: November 18, 1998; Accepted: February 23, 1999.
Subject Keywords:Elliptic Curve; Minimal Model; Elliptic Curf; Localization Sequence; Proper Model
Series Name:NATO Science Series
Issue or Number:548
Classification Code:1991 Mathematics Subject Classification: 19F27, 19E08, 19E15
Record Number:CaltechAUTHORS:20191209-091349747
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20191209-091349747
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100234
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:09 Dec 2019 19:04
Last Modified:09 Dec 2019 19:04

Repository Staff Only: item control page